Asymptotic Improvement of Resummations and Perturbative Predictions in Quantum Field Theory
The improvement of resummation algorithms for divergent perturbative expansions in quantum field theory by using asymptotic information concerning perturbative coefficients is investigated. Various asymptotically optimized resummation prescriptions are considered. The improvement of perturbative predictions beyond the re-expansion of rational approximants is discussed.
U. D. Jentschura et al., "Asymptotic Improvement of Resummations and Perturbative Predictions in Quantum Field Theory," Journal of Physics G: Nuclear and Particle Physics, vol. 26, no. 10, pp. 1545-1568, IOP Publishing, Oct 2000.
The definitive version is available at http://dx.doi.org/10.1088/0954-3899/26/10/309
International Standard Serial Number (ISSN)
Article - Journal
© 2000 IOP Publishing, All rights reserved.